# SDR CA000810017

- Difficulty date: August 10, 2000
- Submitted: August 30, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Burst
- Location: Hyd Line
- Component: Hyd Line
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, S, K
- Precautionary procedure: A

## Discrepancy

(CAN) DESCRIPTION OF DEFECTS:  AIRCRAFT AFTER TAKEOFF AND ON CLAIM RECEIVED HYD 3 PRESS EICAS WARNING MESSAGE.  SYSTEM NR 3 HAD NO PRESSURE.  AIRCRAFT DECLARED EMERGENCY LANDING AND EMERGENCY GEAR EXTENSION AND RETURN TO FIELD.  MAINTENANCE ACTIONS:  MAINTENANCE HAS FOUND A HYDRAULIC LINE BURST.  LINE WILL BE REPLACED WHEN PART IS GOING TO BE AVAILABLE AND AIRCRAFT WILL BE SENT BACK TO SERVICE.
